Please use this identifier to cite or link to this item:
Title: 2.5-dimensional solution of the advective accretion disk: a self-similar approach
Authors: Ghosh, S
Mukhopadhyay, B
Keywords: Accretion;Accretion disk;Black hole physics;Hydrodynamics;Galaxies: jets
Issue Date: Feb-2009
Publisher: Institute of Physics
Citation: Research in Astronomy and Astrophysics, Vol. 9, No. 2, pp. 157 - 167
Abstract: We provide a 2.5-dimensional solution to a complete set of viscous hydrodynamical equations describing accretion-induced outflows and plausible jets around black holes/compact objects. We prescribe a self-consistent advective disk-outflow coupling model, which explicitly includes the information of vertical flux. Inter-connecting dynamics of an inflow-outflow system essentially upholds the conservation laws. We provide a set of analytical family of solutions through a self-similar approach. The flow parameters of the disk-outflow system depend strongly on the viscosity parameter α and the cooling factor f.
ISSN: 1674-4527
???metadata.dc.rights???: © Institute of Physics
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
2.5-dimensional solution of the advective accretion disk.pdf202.13 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.